# SDR DL72S950749

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbonded
- Location: Fs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVELING COMPOUND DISBONDED AND LIFTING O/B STR 27R AFT STA 480 FOUND AT HMV.  CUT OUT DAMAGE AND REPAIRED PER SRM 53-30-3 FIG 3A.
